# SDR UALA2010051201621

- Difficulty date: May 12, 2010
- Submitted: May 13, 2010
- Operation: Air carrier
- Aircraft: N850UA
- Make and model: Airbus A319-131
- Aircraft serial: 1653
- Aircraft time: 29,697 hours, 11,856 cycles
- Engine: Iae V2522A5
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Leaking
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL SEEPING FROM RIGHT WING SHORING POINT 21.  FUEL TANK ENTRY FOUND LEAK AT AFT SIDE OF MAIN GEAR FISH POLE ATTACH POINT JUST AFT OF DOME NUT.  CLEANED AFFECTED AREA AND APPLIED FIRST COAT WITH A1-2.  WILL REQUIRE SECOND COAT OF SEALANT AND CLOSE UP TANK PANELS.  NEED LEAK CHECK WHEN DRY.  APPLIED SECOND COAT OF B1- 2 SEALANT AND CLOSED TANK ACCESS PANELS.  ACCOMPLISHED SUCCESSFUL SEALANT REPAIR.
